# SDR DALA2023112009510

- Difficulty date: November 20, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N863DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31975
- Aircraft time: 23,255 hours, 8,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4425400) CABIN AFT & R2 DOOR EMERGENCY LIGHTS NO ILLUMINATED. REPLACED ASSOCIATED BATTERY FOR R2 DOOR AREA LIGHTS REF B737 AMM 33-51. OPS CK GOOD.
